Doctor insights on:
What Can I Do About Birth Control Related Nausea And Vomiting Change Pill Types
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
I am an extreme emetophobic, and i need to start birth control pills. Is there any side effects to really worry about?
Take at night...: Take your pills at night with a Benadryl (diphenhydramine) tab to avoid nausea and dizziness. Unschedueled bleeding is another minor side effect, and while uncommon, blood clots in the legs and pelvis are a more serious side effect. If you have a family history of DVT (blood clots) let your doctor know before you take pills. ...Read more
Im on birth control pills. What should i do if i experience diarrhea or vomiting? How or when does it affect the pill?
Call your dr.: Most women who take birth control pills have no side effects, but possible side effects include nausea, and less often, vomiting. Typically, this gets better after the first 1-3 months, but i tell my patients that if they're having symptoms that are "miserable" (and i include vomiting in that category), they should call, as a different pill may help. ...Read more
Wondering if there would be any weight loss effects. I take Yaz (drospirenone and ethinyl estradiol) for birth control, acne, and severe cramps. Any thoughts or suggestions?
What other methods can be used to stop very painful period cramps and ovulation beside birth control? I dont want them to affect me later on in life
Are there any non-hormonal ways to stop my period? I tried birth control but had severe reactions to my mood and nonstop bleeding.
Stopping periods: Unfortunately at your age, there is no way to guarantee no periods without major surgery. There are however many options to at least decrease if not make it stop temporarily. If you've only tried birth control pills there are even other hormonal options that may work for you without the negative side effects. I would see an obgyn. ...Read moreSee 1 more doctor answer
I experience PMS symptoms (depression, irritability) during ovulation. Are there any birth control pills that would help? What could make it worse?
Yes: Mood and anxiety symptoms during the luteal phase (pms ) or during the ovulatory period can be helped , yes there are medications both birth control and otherwise that can help with that. See your doctor for more specific advice on what is the best remedy for you feels better. ...Read moreSee 1 more doctor answer
Im 24 and have been having hot flashes, headaches, indigestion what could cause this? Not due to start my period for 10 days and not taking a birth control to cause the symptoms.
What diet pills can you take with birth control pills ? Green coffee pills is what I have, what things can lower your fertility if you have too much
Avoid diet pills: It is good that you are trying to lose weight, but diet pills usually not a good idea. To avoid pregnancy, use contraceptive all the time, every time. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. Get HPV vaccine. ...Read more
What types of things cause cramping for a woman when not on her period or during ovulation?Takes birth control pill thought that should help, but not
Have anybody ever experienced unexplained vaginal odors due to taking a certain types of birth control pills?
Should i change my birth control pill if it gives me headache and abdominal pain and make me want throw up?
Yes: Different pills use different combinations of synthetic hormones and women have individual reactions. Your symptoms may be related to the pill's estrogen level. A smaller amount of estrogen may help. Different pills use different chemical forms of progestin so you can try a different type. You may first want to try taking the pill at night then you might sleep through your symptoms. ...Read moreSee 2 more doctor answers
What what kind of program should I be to prevent breast cancer other than take birth control pills?
If I get nauseas and headaches on my birth control pills dos that mean I need more or less estrogen?
Difficult pharmacogn: Sometimes the dose-response relationship for hormones is not linear but complex - such as a horseshoe-shape, where side effects are associated with low and high doses, but not optimum doses. So no generalization for you is helpful, unfortunately. Dose titration experi-ments with your doctor's help should be able to clarify this. ...Read moreSee 1 more doctor answer
Hey I'm taking Cingular, vyvance, and crisanta ls for birth control. Could any of those things cause me to not have my period. It's been a while. ?
It's possible: Singulair (montelukast) shouldn't. Crisanta shouldn't because it comes with 7 placebo pills that are supposed to trigger "withdrawal bleeding" (a period). Vyvanse could, I suppose, since it can cause anorexia which can then cause changes in the menstrual cycle. Talk with your prescribing doctor, and check a pregnancy test just to be sure! ...Read more
What type of birth control can I take being I have thyroids the one that causes me to gain weight?
- Talk to a doctor live online for free
- On november 6th when the time changes what do i do about the time i take my birth control pills
- What can you take to avoid nausea from the birth control pill?
- How do i choose what birth control pill is right for me?
- Ask a doctor a question free online
- What can i expect emotionally when stopping birth control pills?
- Changing birth control pill use due to acne can you tell me what to use
- Can i chew birth control pills?
- Hello i take birth control pills but i would like to delay my period for more 3 days what can i do
- Talk to a gynecologist online for free